Anabolic steroids, bodybuilding discussion forums. - Steroidology

Share
Easily share your videos with everyone, public or private
Watch
Better than TV! Watch what you want, when you want!
Upload
Quickly upload and tag videos in almost any video format
rui products
 

Discussion on Testosterone Replacement Therapy

Results 1 to 8 of 8
  1. #1
    Terminated
    Join Date
    Jul 2011
    Location
    Texas
    Posts
    202
    Rep Power
    0
    Default Supplement caused estrogen crash!
    Hi Guys,

    I just wanted to share with you all what I did to cause my E2 to crash, resulting in listlessness, nausea, joint pain and slight depression.

    I was cruising along, feeling great following Maximus protocol and really, really feeling better everyday.

    A buddy of mine told me about a Supplement which contains:
    D-Aspartic Acid and Androsta-3,5-Diene-7,17-Dione. I took this for about 6 days and it caused my E2 to totally crash. The D-Aspartic Acid is an amino that assists in test production and the Androsta-3,5-Diene-7,17-Dione is an AI.

    Chip/Maximus and I spoke about this and we came to the conclusion that my E2 crashed. This OTC shit caused me to go into a tailspin physically, mentally and emotionally. REST ASSURED I'll be back to my NEW, old self here in a few days. But this has not been fun.

    In closing, I just want to share this w/ you all in hopes that it will help in the event that you might be considering supplementing your TRT/HRT.

    Be very careful about what you are putting in your body...I know I will from this point on.

    Thanks for reading this...
    Last edited by adrian2401; 09-01-2011 at 08:35 PM.

  2. #2
    Pro Bodybuilder
    Join Date
    Apr 2010
    Posts
    1,284
    Rep Power
    0
    Default
    hmm

  3. #3
    Prince of Darkness Bullseye Forever's Avatar
    Join Date
    Oct 2010
    Location
    Wherever I May Roam
    Posts
    3,550
    Rep Power
    8
    Default
    Quote Originally Posted by adrian2401 View Post
    Hi Guys,

    I just wanted to share with you all what I did to cause my E2 to crash, resulting in listlessness, nausea, joint pain and slight depression.

    I was cruising along, feeling great following Maximus protocol and really, really feeling better everyday.

    A buddy of mine told me about a Supplement which contains:
    D-Aspartic Acid and Androsta-3,5-Diene-7,17-Dione. I took this for about 6 days and it caused my E2 to totally crash. The D-Aspartic Acid is an amino that assists in test production and the Androsta-3,5-Diene-7,17-Dione is an AI.

    Chip/Maximus and I spoke about this and we came to the conclusion that my E2 crashed. This OTC shit caused me to go into a tailspin physically, mentally and emotionally. REST ASSURED I'll be back to my NEW, old self here in a few days. But this has not been fun.

    In closing, I just want to share this w/ you all in hopes that it will help in the event that you might be considering supplementing your TRT/HRT.

    Be very careful about what you are putting in your body...I know I will from this point on.

    Thanks for reading this...
    ouch brother,not fun!!! i would imagine

  4. #4
    Terminated
    Join Date
    Jul 2011
    Location
    Texas
    Posts
    202
    Rep Power
    0
    Default
    BullsEye-
    Yea dude it is a horrible feeling...a feeling that I hope I NEVER feel again...

  5. #5
    Junior Bodybuilder
    Join Date
    Apr 2011
    Posts
    453
    Rep Power
    3
    Default
    What is the name brand of it? Where did you buy it? I know GNC has a rep for including ingredients in their products w/o listing it on the label.. Right now I just take a multi because I'm going to be getting dialed in again and I don't want any xtra variables in there to throw me off.. I hopped off my protocol because I was sheding like a cat.. I'm now on propecia and getting back in the game w/ no xtra supps

  6. #6
    Terminated
    Join Date
    Jul 2011
    Location
    Texas
    Posts
    202
    Rep Power
    0
    Default
    Quote Originally Posted by TR2838 View Post
    What is the name brand of it? Where did you buy it? I know GNC has a rep for including ingredients in their products w/o listing it on the label.. Right now I just take a multi because I'm going to be getting dialed in again and I don't want any xtra variables in there to throw me off.. I hopped off my protocol because I was sheding like a cat.. I'm now on propecia and getting back in the game w/ no xtra supps
    It was called Masivol, all the ingredients are listed as I stated above. I do believe that Aromatase inhibitor (AI) is what got me...Sucks you had to stop your protocol man...I wish you the best bro!
    Last edited by adrian2401; 09-02-2011 at 09:16 PM.

  7. #7
    Junior Bodybuilder
    Join Date
    Apr 2011
    Posts
    453
    Rep Power
    3
    Default
    Yeah it did suck, but I have to say that the Human Chorionic Gonadotropin (HCG) kept me goin for a little bit.. Honestly, I felt like I was feeling pretty good.. Definiteley much better than pre- TRT.. But, now after one test shot I realized what optimum level should be.. I don't think it'll take too long to get dialed in again..
    I'll be staying away from Masivol.. That's for damn sure!! Honestly, I think it's best to go as organic as possible to keep the variables down

  8. #8
    Terminated
    Join Date
    Jul 2011
    Location
    Texas
    Posts
    202
    Rep Power
    0
    Default
    TR2838-
    I am sure you will get dialed in again and be feeling great in no time! :

Thread Information
Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Similar Threads
  1. By Deepsouth in forum Anabolic Steroid Forum
    Replies: 8
    Last Post: 10-28-2011, 07:39 PM
  2. By hhajdo in forum Anabolic Steroids and Bodybuilding Articles
    Replies: 2
    Last Post: 10-12-2010, 02:12 AM
  3. By Redbul in forum Anabolic Steroid Forum
    Replies: 6
    Last Post: 06-03-2010, 02:24 AM
  4. By hhajdo in forum Anabolic Steroids and Bodybuilding Articles
    Replies: 16
    Last Post: 12-20-2004, 12:54 PM
  5. By fett54 in forum Anabolic Steroid Forum
    Replies: 5
    Last Post: 10-30-2003, 01:39 PM
Tags for this Thread
Posting Permissions
  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
  

3Js Nutrition Network

oral anabolics



about steroids



mr supps



solid muscle isolate 5lb

3Js Nutrition Network



solid muscle isolate 5lb